# SDR SWAA2022020359418

- Difficulty date: January 7, 2022
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 44,940 hours, 29,285 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STRINGER 25R, BS 500 - 500A SHIELD UPPER SURFACE CORRODED.  REMOVED CORROSION IAW SRM 51-10-02-0G-0; [02] VERIFIED 1.; [03] PERFORMED UT THICKNESS INSP ON FWD CARGO COMPT R/H STR 25 BETWEEN STA 500 AND 500A SHIELD UPPER SURFACE. IAW B 737 NDT PART 4 51-00-00 PROCE 3. TOOL 27MG. BC 172139. CALIB DUE 4-1-22. MINNI THICK 0.020'.; [04] ORIGINAL MAT. 0.032' MAT. REMOVED 0.020' MAT. REMAINING 0.012' FOUND OUT OF LIMITS IAW SRM 53-30-15-1A-1 FIG 103. PG 27. NEW SHIELD. INSTALLATION WILL BE ACCOMPLISHED ON CARD 5330-E-16461-NG.
